# SDR AALA202206039977

- Difficulty date: May 26, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737
- Aircraft serial: 30078
- Aircraft time: 59,953 hours, 24,851 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL LOWER SKIN ACCESS PANEL 342BB CRACKED ON EDGE OF FASTENER HOLE. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
